# SDR 7C7A2023050400032

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 46,024 hours, 50,255 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 7898426009
- Part serial: 8048105
- Condition: Erratic
- Part time: 46,024 hours, 50,255 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

#1 ENG MOMENTARILY HAD PROP RPM DECREASE FROM MIN AND TORQUE INCREASED 4 PERCENT.
